데플라자코트에 의한 독성표피괴사용해증
Toxic epidermal necrolysis induced by defl azacort
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions to drugs, which carry signifi cant morbidities and mortalities. Although SJS and TEN can be treated by corticosteroids or intravenous immunoglobulin, they may be induced by steroids. We experienced a 36-year-old man who developed whole body erythromatous maculopapular rashes and multiple bullae after ingestion of defl azacort. After avoidance of defl azacort and use of dexamethasone, skin lesions re- sorbed. We reported a case of TEN diagnosed by characteristic clinical fi ndings with a brief review of the literature.
Abstract
Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions to drugs, which carry signifi cant morbidities and mortalities. Although SJS and TEN can be treated by corticosteroids or intravenous immunoglobulin, they may be induced by steroids. We experienced a 36-year-old man who developed whole body erythromatous maculopapular rashes and multiple bullae after ingestion of defl azacort. After avoidance of defl azacort and use of dexamethasone, skin lesions re- sorbed. We reported a case of TEN diagnosed by characteristic clinical fi ndings with a brief review of the literature.
참고문헌 (20)
- Letko E, "Stevens-Johnson syndrome and toxic epidermal necrolysis: a review of the literature", Ann Allergy Asthma Immunol, 94, pp.419~436 (2005)
- 양민석, "약물에 의한 중증 피부반응", 대한내과학회지, 87(6), pp.665~674 (2014), 대한내과학회[DOI]
- Schwartz RA, "Toxic epidermal necrolysis: part II. Prognosis, sequelae, diagnosis, differential diagnosis, prevention, and treatment", J Am Acad Dermatol, 69, pp.187~181 (2013)
- Roujeau JC, "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", N Engl J Med, 333, pp.1600~1607 (1995)
- Khalili B, "Pathogenesis and recent therapeutic trends in Stevens-Johnson syndrome and toxic epidermal necrolysis", Ann Allergy Asthma Immunol, 97, pp.272~280 (2006)
- Navarro Llanos A, "Toxic epidermal necrolysis in a patient treated with high doses of deflazacort", Med Clin (Barc), 106, pp.599~ (1996)
- 김동욱, "Steroid and enalapril therapy-possible cause of toxic epidermal necrolysis", Korean Journal of Pediatrics, 49(3), pp.332~336 (2006), 대한소아과학회
- 이은채, "Toxic epidermal necrolysis associated with deflazacort therapy with nephrotic syndrome", Kidney Research and Clinical Practice, 33(4), pp.222~225 (2014), 대한신장학회
- Edwards IR, "Adverse drug reactions: definitions, diagnosis, and management", Lancet, 356, pp.1255~1259 (2000)
- Borchers AT, "Stevens-Johnson syndrome and toxic epidermal necrolysis", Autoimmun Rev, 7, pp.598~605 (2008)
- Schwartz RA, "Toxic epidermal necrolysis: part I. Introduction, history, classification, clinical features, systemic manifestations, etiology, and immunopathogenesis", J Am Acad Dermatol, 69, pp.173~ (2013)
- Faye O, "Treatment of epidermal necrolysis with high-dose intravenous immunoglobulins (IV Ig): clinical experience to date", Drugs, 65, pp.2085~2090 (2005)
- Jat KR, "Deflazacort in comparison to other steroids for nephrotic syndrome", Indian J Nephrol, 22, pp.239~245 (2012)
- Browne F, "Effective prescribing in steroid allergy: controversies and cross-reactions", Clin Dermatol, 29, pp.287~294 (2011)
- Buttoni U, "Toxic epidermal necrolyis (TEN) in a patient with non-Hodgkin lymphoma: successful treatment with dexamethasone at high dosage", J Eur Acad Dermatol Venereol, 14, pp.140~142 (2000)
- van der Meer JB, "Successful dexamethasone pulse therapy in a toxic epi dermal necrolysis (TEN) patient featuring recurrent TEN to oxazepam", Clin Exp Dermatol, 26, pp.654~656 (2001)
- Barman KD, "Stevens-Johnson syndrome with idiopathic thrombocytopenic purpura treated with dexamethasone pulse therapy", J Dermatol, 30, pp.54~58 (2003)
- Kardaun SH, "Dexamethasone pulse therapy for Stevens-Johnson syndrome", toxic epidermal necrolysis, 2007, pp.87, 144~148
- Lauerma AI, "Systemic hydrocortisone", cortisol induces allergic skin reactions in presensitized subjects, 1991, pp.24(2 Pt 1), 182~185
- Koh WL, "Danazol-induced Stevens-Johnson syndrome in a patient with systemic lupus erythematosus", Dermatol Online J, 21(1), pp.pii13030~ (2015)
